# SDR FDEA201102200635

- Difficulty date: February 20, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 63,067 hours, 14,014 cycles
- Engine: Ge CF680
- System (JASC): 2422 · AC Inverter
- Part: Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER ON LIGHT CAME ON DURING FLIGHT - FOLLOWED QRH IT WENT OUT.  ADJUSTMENT TEST POWER SYS EMERGENCY IAW AMM 24-24-00-5. OPS CHECKED GOOD, ACFT OK FOR SERVICE AT THIS  TIME.  FINAL CLOSED.
